# SDR AALA20031180

- Difficulty date: October 16, 2003
- Submitted: November 21, 2003
- Operation: Air carrier
- Aircraft: N374AA
- Make and model: Boeing 767323
- Aircraft serial: 25201
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143T521142
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEAT TRACK AT STATION 764 LBL 11 HAD CORROSION BLENDED ON UPPER SURFACE OF FLANGES.  BLEND OUT CORROSION.  DYE CHECK FOR CRACKS.  ALODINE THE BLENDED AREA.  APPLY 2 COATS OF PRIMER.  REINSTALL FASTENERS PER MRB 767-2527 DATED 10/07/2003.  (M)
